TITLE

On a Construction of Inertial Manifolds for a Class of Second Order in Time Evolution Equations

AUTHOR(S)
Wang, Zongxin
PUB. DATE
July 1999
SOURCE
Chinese Annals of Mathematics;Jul99, Vol. 20 Issue 3, p271
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Inertial manifolds for a class of second order in time dissipative equations are constructed. The author also proves an asymptotic completeness property for the inertial manifolds and characterizes the inertial manifolds as the set of trajectories whose growth is at most of order O(e[sup -μt]) for some μ > 0. As applications, a nonlinear wave equation and a problem of nonlinear oscillations of a shallow shell are considered.
ACCESSION #
9706134

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics